EconPapers    
Economics at your fingertips  
 

How small are the increments of G-Brownian motion

Mingzhou Xu and Kun Cheng

Statistics & Probability Letters, 2022, vol. 186, issue C

Abstract: In this paper we study the problem: How small are the increments of G-Brownian motion? We establish the Csörgő and Révész’s type theorem for the increments of G-Brownian motion.

Keywords: G-Brownian motion; Small increments of G-Brownian motion; Erdős–Rényi laws; Sublinear expectation (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016771522200061X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:186:y:2022:i:c:s016771522200061x

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2022.109464

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:186:y:2022:i:c:s016771522200061x